Alert archive / Missouri / River Flood Warnings in 2011
River Flood Warning 25, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Feb 25, 2011, 8:17 PM CST for Gasconade County, Montgomery County, Missouri. It took effect at Feb 26, 2011, 10:30 AM CST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 25, 2011, 8:17 PM CST (02:17 UTC)
- In effect from
- Feb 26, 2011, 10:30 AM CST
- Expired
- Feb 26, 2011, 10:11 AM CST
- In force
- Issued by
- NWS St. Louis, MO
- Flood severity
- Minor
Counties Gasconade County, MO, Montgomery County, MO
The radar
The St Louis radar (KLSX), 70 km from the middle of the area, began a volume at 02:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The text
As transmitted, in the capitals the NWS used until 2016.
811
WGUS43 KLSX 260217
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
817 PM CST FRI FEB 25 2011
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVER IN MISSOURI...
MISSOURI RIVER AT GASCONADE AFFECTING GASCONADE AND MONTGOMERY
COUNTIES
.THIS FLOOD WARNING IS A RESULT OF 1.25 INCHES OF PRECIPITATION THE
PAST 24 HOURS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS
CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC073-139-270217-
/O.NEW.KLSX.FL.W.0025.110226T1630Z-110228T2100Z/
/GSCM7.1.ER.110226T1630Z.110227T0000Z.110227T0900Z.NO/
817 PM CST FRI FEB 25 2011
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE MISSOURI RIVER AT GASCONADE
* FROM SATURDAY MORNING TO SUNDAY AFTERNOON.
* AT 3:00 PM FRIDAY THE STAGE WAS 20.0 FEET.
* FLOOD STAGE IS 22.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY
SATURDAY MORNING...CREST NEAR 22.2 FEET SATURDAY EVENING AND FALL
BELOW FLOOD STAGE SUNDAY MORNING.
* IMPACT...AT 22.0 FEET...FLOOD STAGE. MINOR FLOODING OF CROPLAND
BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 02/26 02/27 02/28 03/01 03/02
MISSOURI RIVER
GASCONADE 22.0 20.00 21.7 21.9 20.5 18.6 18.2
&&1 follow-up statement
885
WGUS83 KLSX 261611
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1011 AM CST SAT FEB 26 2011
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN MISSOURI...
THE MISSOURI RIVER AT
...GASCONADE
&&
MOC073-139-261641-
/O.CAN.KLSX.FL.W.0025.000000T0000Z-110228T2100Z/
/GSCM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1011 AM CST SAT FEB 26 2011
THE FLOOD WARNING IS CANCELLED FOR
THE MISSOURI RIVER AT GASCONADE.
* AT 3 PM FRIDAY THE STAGE WAS 20.0 FEET.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 20.8 FEET THIS
AFTERNOON.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 02/27 02/28 03/01 03/02 03/03
MISSOURI RIVER
GASCONADE 22.0 20.00 20.5 19.9 18.4 17.7 18.2What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Feb 25, 5:39 PM CST, 2 hours 38 minutes earlier.
Area forecast discussion, Feb 25, 5:39 PM CST, 2 hours 38 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 539 PM CST FRI FEB 25 2011 .DISCUSSION... /154 PM CST FRI FEB 25 2011/ FOCUS FOR THE SHORT TERM WILL BE PRECIP THRU THE WEEKEND. A WEAK CDFNT WILL BACK INTO NRN PORTIONS OF THE CWA TONIGHT. SOME LIGHT SN CAN BE EXPECTED ALONG THIS FNT AS A S/W APPROACHES THE AREA. THE CHANCE FOR SN WILL LINGER SAT MORNING AND MAY TURN TO RA AS TEMPS WARM ABOVE FREEZING. THE MAIN FOCUS WILL BE ON A STRONG STORM SYSTEM TO AFFECT THE REGION SUN INTO MON. MDLS DEPICT A S/W POSSIBLY SPREADING PRECIP NEWD ACROSS THE SERN PORTIONS OF THE CWA ON SUN WITH GOOD LOW LEVEL FORCING SUPPORT. HOWEVER...BELIEVE MAIN PRECIP WILL FOCUS ALONG THE WRMFNT AS IT LIFTS NWD THRU THE AREA AND EVENTUALLY THE CDFNT AS IT MOVES EWD SUN EVENING INTO OVERNIGHT. MDLS CONTINUE TO DEPICT STRONG SYNOPTIC FORCING WITH HIGH SHEAR AS WELL AS STEEP LAPSE RATES. ANY STORMS THAT DEVELOP MAY INITIALLY BE DISCRETE...BUT SHUD EVOLVE INTO LINE AS CDFNT PUSHES THRU THE AREA. MDLS ALSO DEPICTING DEF ZONE ON BACK EDGE OF SYSTEM AS IT CONTINUES TO PULL NEWD LATE SUN NIGHT INTO MON MORNING. MDLS DIFFER REGARDING THE PRECIP TYPE AS THIS SYSTEM EXITS THE REGION. THE NAM/LOCAL WRF OFFER COLDER SOLNS WITH PRECIP TURNING TO SN ACROSS NRN PORTIONS OF THE CWA AS THE PRECIP COMES TO AN END. THE GFS SUGGEST LESS OF A SN THREAT...BUT SOME SN MAY BE POSSIBLE WITH THE ECMWF/GEM BEING THE WARMEST SOLNS KEEPING THE PRECIP ALL RA. WITH UNCERTAINTIES WITH THIS SYSTEM...WILL KEEP PRECIP AS ALL RA FOR NOW AND ALLOW MDLS TO CONVERGE ON A SOLN BEFORE MENTIONING FROZEN PRECIP. FOR THE EXTD...RELATIVELY QUIET EXTD WITH A DRY CDFNT PUSHING SWD THRU THE CWA ON WED. THIS WILL QUICKLY LIFT NWD AS A WRMFNT ON THURS. MDLS DEPICT ANOTHER SYSTEM SPREADING PRECIP ACROSS MUCH OF THE CWA AS EARLY AS FRI. HOWEVER...DUE TO UNCERTAINTIES IN TIMING HAVE ONLY SILENT 20 POPS IN THE FCST FOR NOW. HAVE TRENDED TWD THE WARMER GUIDANCE FOR MUCH OF THE EXTD AS MDLS HAVE SOMEWHAT MORE ZONAL PATTERN PROGD. TILLY && .AVIATION... /539 PM CST FRI FEB 25 2011/ MOST CEILINGS ARE GENERALLY MVFR OVER THE REGION. THERE IS ALSO AN AREA OF LIGHT SNOW OVER FAR NORTHWESTERN MISSOURI WHICH WILL ALSO MOVE EASTWARD TONIGHT...AND HAVE ADDED A SHORT PERIOD BETWEEN 05-09Z FOR 6SM -SN AT KUIN...BUT NOT EXPECTING MUCH SNOWFALL ACCUMULATION AT THIS POINT. DO EXPECT THERE TO BE SOME LOWERING IN CEILINGS WITH SOME 4-5SM BR VISIBILITIES AFTER 06Z TONIGHT BEFORE THERE IS SLOW IMPROVEMENT...PERHAPS VFR DURING THE DAY SATURDAY. SPECIFICS FOR KSTL...CEILINGS WILL REMAIN AROUND 2000FT THIS EVENING BEFORE LOWERING OVERNIGHT WITH SOME LIGHT FOG AFT 09Z. DO EXPECT CEILINGS TO BECOME VFR BY SATURDAY AFTERNOON. WINDS WILL BE GENERALLY LIGHT AND VARIABLE TONIGHT...AND THEN INCREASE AND VEER SOUTHERLY ON SATURDAY AFTERNOON. BRITT && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Feb 25, 3:55 PM CST, 4 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 355 PM CST FRI FEB 25 2011 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-261200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 355 PM CST FRI FEB 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS ARE LIKELY FROM SUNDAY THROUGH MONDAY...ESPECIALLY ON SUNDAY NIGHT...AS A POTENT STORM SYSTEM IMPACTS THE REGION. SOME OF THE THUNDERSTORMS ON SUNDAY NIGHT MAY BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. TES
In the hours before
Local storm report, Feb 25, 4:05 PM CST, 4 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ST LOUIS MO
405 PM CST FRI FEB 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1231 AM SNOW QUINCY 39.93N 91.39W
02/25/2011 M4.9 INCH ADAMS IL TRAINED SPOTTER
STORM TOTAL
0200 AM SNOW EDINA 40.17N 92.17W
02/25/2011 E4.0 INCH KNOX MO COUNTY OFFICIAL
STORM TOTAL SNOWFALL.
0200 AM SNOW LEWISTOWN 40.08N 91.81W
02/25/2011 M4.0 INCH LEWIS MO COUNTY OFFICIAL
STORM TOTAL SNOWFALL.
0200 AM SNOW SHELBYVILLE 39.81N 92.04W
02/25/2011 E5.0 INCH SHELBY MO COUNTY OFFICIAL
STORM TOTAL SNOWFALL
0200 AM SNOW PALMYRA 39.80N 91.52W
02/25/2011 E4.0 INCH MARION MO COUNTY OFFICIAL
STORM TOTAL SNOWFALL.
0200 AM SNOW PARIS 39.48N 92.00W
02/25/2011 E5.0 INCH MONROE MO COUNTY OFFICIAL
STORM TOTAL SNOWFALL.
0200 AM HEAVY SNOW MEXICO 39.17N 91.87W
02/25/2011 E6.0 INCH AUDRAIN MO COUNTY OFFICIAL
STORM TOTAL SNOWFALL.
0200 AM SNOW COLUMBIA 38.95N 92.33W
02/25/2011 E1.5 INCH BOONE MO COUNTY OFFICIAL
STORM TOTAL SNOWFALL.
0200 AM SNOW CALIFORNIA 38.63N 92.57W
02/25/2011 E0.8 INCH MONITEAU MO COUNTY OFFICIAL
STORM TOTAL SNOWFALL.
0200 AM SNOW JEFFERSON CITY 38.57N 92.19W
02/25/2011 E0.5 INCH COLE MO COUNTY OFFICIAL
STORM TOTAL SNOWFALL.
0200 AM SNOW FULTON 38.85N 91.95W
02/25/2011 E1.8 INCH CALLAWAY MO COUNTY OFFICIAL
STORM TOTAL SNOWFALL.
0200 AM SNOW LINN 38.48N 91.84W
02/25/2011 E1.0 INCH OSAGE MO COUNTY OFFICIAL
STORM TOTAL SNOWFALL.
0200 AM SNOW WARRENTON 38.82N 91.14W
02/25/2011 E2.5 INCH WARREN MO COUNTY OFFICIAL
STORM TOTAL SNOWFALL.
0200 AM SNOW NEW LONDON 39.58N 91.40W
02/25/2011 E5.0 INCH RALLS MO COUNTY OFFICIAL
STORM TOTAL SNOWFALL.
0200 AM HEAVY SNOW BOWLING GREEN 39.34N 91.20W
02/25/2011 E6.0 INCH PIKE MO COUNTY OFFICIAL
STORM TOTAL SNOWFALL.
0200 AM SNOW TROY 38.98N 90.98W
02/25/2011 E1.5 INCH LINCOLN MO COUNTY OFFICIAL
STORM TOTAL SNOWFALL.
0224 AM SNOW WELDON SPRING 38.72N 90.65W
02/25/2011 M1.3 INCH ST. CHARLES MO NWS EMPLOYEE
STORM TOTAL SNOWFALL.
0240 AM SNOW QUINCY 39.93N 91.39W
02/25/2011 E5.0 INCH ADAMS IL COUNTY OFFICIAL
STORM TOTAL SNOWFALL.
0240 AM SNOW MOUNT STERLING 39.98N 90.76W
02/25/2011 E5.0 INCH BROWN IL COUNTY OFFICIAL
STORM TOTAL SNOWFALL.
0240 AM SNOW PITTSFIELD 39.61N 90.81W
02/25/2011 E5.5 INCH PIKE IL COUNTY OFFICIAL
STORM TOTAL SNOWFALL.
0240 AM SNOW OWENSVILLE 38.35N 91.50W
02/25/2011 E1.0 INCH GASCONADE MO COUNTY OFFICIAL
STORM TOTAL SNOWFALL.
0240 AM SNOW UNION 38.45N 91.01W
02/25/2011 E0.3 INCH FRANKLIN MO COUNTY OFFICIAL
STORM TOTAL SNOWFALL.
0251 AM SNOW CHESTERFIELD 38.65N 90.58W
02/25/2011 M1.0 INCH ST. LOUIS MO BROADCAST MEDIA
CHRIS HIGGINS STORM TOTAL SNOWFALL REPORT.
0305 AM SNOW HARDIN 39.16N 90.62W
02/25/2011 E3.0 INCH CALHOUN IL COUNTY OFFICIAL
STORM TOTAL SNOWFALL.
0317 AM SNOW CARROLLTON 39.30N 90.41W
02/25/2011 E5.0 INCH GREENE IL COUNTY OFFICIAL
STORM TOTAL SNOWFALL.
0318 AM SNOW JERSEYVILLE 39.12N 90.33W
02/25/2011 E3.0 INCH JERSEY IL COUNTY OFFICIAL
STORM TOTAL SNOWFALL.
0318 AM SNOW EDWARDSVILLE 38.80N 89.97W
02/25/2011 E1.0 INCH MADISON IL COUNTY OFFICIAL
STORM TOTAL SNOWFALL.
0334 AM SNOW CARLINVILLE 39.28N 89.88W
02/25/2011 E3.0 INCH MACOUPIN IL COUNTY OFFICIAL
STORM TOTAL SNOWFALL.
0335 AM SNOW HILLSBORO 39.16N 89.48W
02/25/2011 M2.5 INCH MONTGOMERY IL COUNTY OFFICIAL
STORM TOTAL SNOWFALL.
0335 AM SNOW GREENVILLE 38.89N 89.40W
02/25/2011 E2.0 INCH BOND IL COUNTY OFFICIAL
STORM TOTAL SNOWFALL.
0336 AM SNOW VANDALIA 38.98N 89.10W
02/25/2011 E1.5 INCH FAYETTE IL COUNTY OFFICIAL
STORM TOTAL SNOWFALL.
0400 AM SNOW ELSAH 38.95N 90.35W
02/25/2011 M2.5 INCH JERSEY IL TRAINED SPOTTER
STORM TOTAL
0424 AM SNOW AVISTON 38.61N 89.61W
02/25/2011 M0.7 INCH CLINTON IL TRAINED SPOTTER
STORM TOTAL SNOWFALL WAS 0.7 INCH...THE SNOW HAS
TAPERED OFF TO FLURRIES
0435 AM SNOW QUINCY 39.93N 91.39W
02/25/2011 M6.0 INCH ADAMS IL BROADCAST MEDIA
STORM TOTAL SNOWFALL OF 6 INCHES FROM WGEM IN QUINCY
0450 AM SNOW 2 W JERSEYVILLE 39.12N 90.36W
02/25/2011 E3.0 INCH JERSEY IL TRAINED SPOTTER
STORM TOTAL
0500 AM SNOW WENTZVILLE 38.81N 90.86W
02/25/2011 E1.0 INCH ST. CHARLES MO TRAINED SPOTTER
STORM TOTAL
0522 AM SNOW TAYLOR 39.94N 91.52W
02/25/2011 E4.0 INCH MARION MO CO-OP OBSERVER
STORM TOTAL SNOWFALL
0541 AM SNOW WELLSVILLE 39.07N 91.57W
02/25/2011 E3.0 INCH MONTGOMERY MO TRAINED SPOTTER
STORM TOTAL SNOWFALL ESTIMATE OF 2.5 TO 3 INCHES
0600 AM SNOW 10 WSW ST. CHARLES 38.74N 90.68W
02/25/2011 M1.6 INCH ST. CHARLES MO TRAINED SPOTTER
STORM TOTAL
0630 AM SNOW HAZELWOOD 38.78N 90.36W
02/25/2011 M1.8 INCH ST. LOUIS MO TRAINED SPOTTER
STORM TOTAL
0654 AM SNOW 3 E COLUMBIA 38.95N 92.27W
02/25/2011 M2.0 INCH BOONE MO TRAINED SPOTTER
STORM TOTAL.
0656 AM SNOW TROY 38.98N 90.98W
02/25/2011 M3.2 INCH LINCOLN MO NWS EMPLOYEE
STORM TOTAL
0658 AM SNOW HALLSVILLE 39.12N 92.22W
02/25/2011 M5.7 INCH BOONE MO TRAINED SPOTTER
STORM TOTAL.
0659 AM SNOW PALMYRA 39.80N 91.52W
02/25/2011 M6.9 INCH MARION MO TRAINED SPOTTER
STORM TOTAL.
0710 AM SNOW GODFREY 38.97N 90.19W
02/25/2011 M2.8 INCH MADISON IL TRAINED SPOTTER
STORM TOTAL
0724 AM SNOW ASHLAND 38.77N 92.26W
02/25/2011 M1.8 INCH BOONE MO TRAINED SPOTTER
STORM TOTAL
0750 AM SNOW NEW MELLE 38.71N 90.88W
02/25/2011 M1.5 INCH ST. CHARLES MO TRAINED SPOTTER
STORM TOTAL
0808 AM SNOW 7 S STEELVILLE 37.87N 91.36W
02/25/2011 E0.0 INCH CRAWFORD MO TRAINED SPOTTER
STORM TOTAL
0812 AM SNOW CREVE COEUR 38.66N 90.44W
02/25/2011 E1.0 INCH ST. LOUIS MO TRAINED SPOTTER
STORM TOTAL
0823 AM SNOW 3 E MOUNT STERLING 39.98N 90.72W
02/25/2011 M5.4 INCH BROWN IL TRAINED SPOTTER
STORM TOTAL
0900 AM SNOW ASHLAND 38.77N 92.26W
02/25/2011 M1.5 INCH BOONE MO TRAINED SPOTTER
STORM TOTAL
0923 AM SNOW 3 N BREESE 38.65N 89.52W
02/25/2011 M1.0 INCH CLINTON IL TRAINED SPOTTER
STORM TOTAL. RAINFALL PAST 24 HOURS 1.40 INCHES.
0932 AM SNOW NEW BLOOMFIELD 38.72N 92.09W
02/25/2011 E1.0 INCH CALLAWAY MO TRAINED SPOTTER
STORM TOTAL
0944 AM SNOW ELLISVILLE 38.59N 90.59W
02/25/2011 E1.0 INCH ST. LOUIS MO TRAINED SPOTTER
STORM TOTAL
1022 AM SNOW MIDDLETOWN 39.13N 91.41W
02/25/2011 M7.2 INCH MONTGOMERY MO TRAINED SPOTTER
STORM TOTAL
1035 AM SNOW 2 S SMITHTON 38.38N 89.99W
02/25/2011 E0.2 INCH ST. CLAIR IL TRAINED SPOTTER
STORM TOTAL
1107 AM SNOW ELSBERRY 39.17N 90.79W
02/25/2011 M2.8 INCH LINCOLN MO TRAINED SPOTTER
STORM TOTAL
&&
TESThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 26, 3:16 AM CST | Winter Weather Advisory | LSX | Audrain, Boone, Callaway, Cole, Moniteau, Osage | 7 hr |
Nearby
River Flood Warnings in Missouri, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.